MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37 WITH INTEGR; CENTRIFUGAL BLOOD PUMP WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37 WITH INTEGR; CENTRIFUGAL BLOOD PUMP WITH INTEGRATED SENSORS
Model Number CP37V-VT
Medical Device Problem Codes Defective Component (2292); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the results of the investigation activities please refer to investigation report attached ("bgcx0272_investigation_rmd").Because the problem was detected during the device priming phase, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.
 
Event or Problem Description
When priming a new cps circuit, micro air consistently noted.After further investigation, air noted to be pulling across from the p in port on this pump.Disposable exchanged with new one, no issues noted.
 
Additional Manufacturer Narrative
The investigation of the returned device is ongoing, no further information is available regarding the event, which could be addressed in a follow-up report.Because the issue was detected during the device priming phase, there was no patient involvement.
 
Event or Problem Description

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37 WITH INTEGR
Common Device Name
CENTRIFUGAL BLOOD PUMP WITH INTEGRATED SENSORS
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key21215847
Report Number3016746283-2024-00008
Device Sequence Number16975755
Product Code KFM
UDI-Device Identifier18051160302663
UDI-Public18051160302663
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberCP37V-VT
Device Lot NumberG001863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown